# SDR AALA990114

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 833703
- Condition: Lack Of Lube
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1821 - DURING CLIMB-OUT, SLATS WERE RETRACTED AND A SLAT DISAGREE LIGHT ILLUMINATED.  CREW RAN CHECKLIST AND RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT FURTHER INCIDENT.  MAINTENANCE FUOND SENSOR ON LEFT WING STUCK.  SENSOR WAS LUBRICATED AND OPS CHECKED NORMAL.  OVERWEIGHT LANDING WAS ACCOMPLISHED WITH NO ABNORMAL FINDINGS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
